The effect of rate of antidepressant tapering on the incidence of discontinuation symptoms: a randomised study

@article{Tint2008TheEO,
  title={The effect of rate of antidepressant tapering on the incidence of discontinuation symptoms: a randomised study},
  author={Aung Tint and Peter M. Haddad and Ian Muir Anderson},
  journal={Journal of Psychopharmacology},
  year={2008},
  volume={22},
  pages={330 - 332}
}
Twenty eight patients treated with selective serotonin reuptake inhibitors /venlafaxine were randomized to a three-day (short) or 14-day (longer) anti—depressant taper and openly assessed after a five to seven day drug-free washout, and again after seven days treatment with a new anti—depressant of the treating clinician's choice. A 'discontinuation syndrome' ( ≥ 3 new symptoms on the Discontinuation Emergent Signs and Symptoms checklist) occurred in 46% of patients with a similar frequency in… CONTINUE READING

Figures from this paper.

Citations

Publications citing this paper.
SHOWING 1-10 OF 47 CITATIONS

How to switch to agomelatine after an unsuccessful try with paroxetine or venlafaxine.

VIEW 3 EXCERPTS
CITES BACKGROUND & METHODS
HIGHLY INFLUENCED

Antidepressant Discontinuation: A Tale of Two Narratives